# SDR REXA2021082400591

- Difficulty date: July 14, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690332521
- Condition: Corroded
- Location: Bs 661 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 661+90 BETWEEN STGR 26R AND STGR 26L - REMOVED LIGHT SURFACE CORROSION IAW CRJ900 SRM 51-21-06-001-001-A01. PAINTED FASTENER HEADS IAW CRJ900 SRM 51-21-16-001-001-A01. WVAC EMP STAMP # 775 MTC
